# SDR REXA2015032900350

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 23,833 hours, 20,870 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MASTER CAUTION MSG AFTER LANDING, ON TAXI IN ON GND WHILE RETRACTING, FAILED AT 27' TEMP OAT 1C.  REFER TO AML PAGE 3177544 DISC 1, FLAP FAIL MSG AFTER LANDING ON GND DURING FLAP RETRACTION, TROUBLE SHOT FLAP FAIL EVENT IAW FIM CHAPTER 27-50-00 REV 48 & AD 2009-06-12 PARAGRAPH H 6 I AMOC LOG 14-105 DATED 12/30/2014 IAW TC 001100R1 TEC.  RESET FLAP FAIL CAUTION IAW FIM RESET PROCEDURES, MSG EXTINGUISHED CYCLED FLAPS 5 CONSECUTIVE TIMES PROBLEM DID NOT REOCCUR.  DEFERRED IAW MEL 27-50-00 CAT A UNDER DIRECTION OF MOC. ENTERED ITEM IN MM 2 PLACARD INSTALLED.  PERFORMED TROUBLESHOOTING IAW FIM CHAPTER 27-50-00 REV 48 IAW AD 2009-06-12 PARAGRAPH H 6 I AMOC LOG 14-105 DATED 12/30/2014 & TC 001100R1 FIM TECHNICAL SUPPLEMENT.  LEG11812 CODE 5-2B, 19-C1, 19-C2 LEG 11812 5-2B, 19-C!, 19-C & 33-BC.  TROUBLE SHOT IAW FIM 27-50-00 FIGURE 109.  PERFORMED FLAP LEVER, CHECKED GOOD.  OPERATED FLAPS 5 CYCLES CHECKED GOOD.  SYS NORMAL, OK FOR SERVICE.  THIS CLEARS DM000997.  REMOVED FROM MM02 PLACARD REMOVED.
